Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medication and treatment should I take if suffer from inferiority complex, OCD,social anxiety disorder,depression ?

I am 30yrs with 85kg,6ft height now, this is what my step by step level of landing in todays state.let me briefly explain at most consise its all started when i was 18yrs old. then i joined good Engg coll..,i didnt know english much,because of that i stopped going college., i dropped that degree because of fear and inferiority(from my childhood) complex.then i spent 2yrs in my home without mingling with my family members and friends. By then i assumed myself that i am worthless i cant do any thing, i cant walk fast,run,sit. As i am a dropout college it created a image that everyone in this world wont bother me and my words.so i wont spend times with friends and relatives. At the age of 21, i joined another college, then i had a feel(some pain) of touching the area in between two eyebrows.i couldnt tolerate that,it was not a pain nor headache , then i couldnt listen classes, my mind used to think something and i was restless always,loss of energy, feeling very tired.then it started giving problem in breathing, my mind keeps on concentrate on my breath,disturbances in appetite,sleep. when i was end of my college i wont walk with anyone, bcoz i feel i cant walk with them, i cant climb stairs, i cant run, i cant play with my fnds, i tried to avoid with my friends.i always kept my feeling that my body is very week. i dont have strenght to hold anything even glass of water.I wont write , if i start writing/reading my eyesight goes down.By the time i am coming out of exam hall i can see everyone as double(as eyesights goes down).I regain of normal sight after 12hrs continuous rest. Then problem of bloating stomach started, when i am walking with my friends the first change i notice on me is difficulties in breathing which in turn leads to bloating stomach.If bloating started then i used to have constipation on the nextday.I always feel sad, lost interest in any (all) fun. My body works good when i am alone in home and in bed.. After a long introspection of myself own i felt i need some medicine to counter this problem, i strongly concluded problem lies in mind and not in body. After consultation i was put of (fluoxeting 20mg + propornalol HCL 40mg) morning and afternoon same doses at night amitriptyline of 75mg.It gave me some relief.That is i am alright when i am alone but still then i used to avoid being with any friends or relatives. Now again i am in medication with (Fluoxetine 20mg+clonil 25mg)in morning ,fluoxetine 20mg at noon, (amitriptline 50mg+clonil 25mg) at night. Now i can spend time with friends, family and relatives, i feel happy, but still i cant walk or do any work eyesight of any person.i cant read newspaper/magazine either in anylanguage patiently. Am i in right medication, any thing should be added/altered? Kindly help me......
Mon, 9 Jan 2012
Report Abuse
Question is related to
Drug/Medication
Pediatrician 's  Response
hello,
medications are right. just continue the drugs.do some meditation and pranayam. it will help a lot. take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a dark boy , nd people critisize me for that, I am 22 yrs old boy nd I can t take it anymore this humiliation, I don t have any frnd nd I don t want to make frnds. few days ago one hndsm shopboy tell me that, abe shakal achi ni h to bate to achi kiya kr , since that I feel like I am done...what should I do? And no one can understand what I feel ...........I jjust hate peoples...........

doctor1 MD

i have a feeling that i have behaviouaral disorders. I am suffering from inferiority complex due to my childhood period which made me to feel inferior. Sometimes there is a mood swing. i dont have the courage to fight physically with the people . what to do

doctor1 MD

hello. I think i have been struggling with and inferiority complex for around 10 years, however, these feelings have intensified. I have dropped out of one university course as a result of what i believe to be separation anxiety and now am wondering if i should speak to a local doctor for some help as it hink i might me close to dropping out of my next course.

Recent questions on  Fluoxetine

doctor1 MD

Female aged 18 heigh 5,5 weight 70 medical history depression on Prozac, had appendix out About 3 years ago, suffers from migranes. Problem .. Feel like I have something stuck in my chest and throat, quite uncomfortable, have tried throwing up but can t clear it.

doctor1 MD

Hello, My name is Coltyn and I am a 15 year old FtM (female to male) transgender. I have been taking testosterone enanthate intramuscularly and buserelin acetate nasal spray for 10 months, and have been taking 20 mg/day fluoxetine. I often get horrible stomach aches, had blood in my stool about a month and 1/2 to two months ago. Every day when I have a bowel movement, there is distinguishable food that hasn t been digested properly and is often very loose. I have consulted my paediatrician about the stomach aches and blood in my stool, but not about the undigested food. He says it isn t anything to worry about, but I m not sure if this information changes that. What is wrong with me?

doctor1 MD

I have had Labrynthitis for 10 weeks now. The vertigo/dizziness has been improving with physical therapy but the anxiety has been very high the since the beginning. I had been taking xanax along with meclizine, but my primary and physical therapist decided that prozac would be great for me in the long run. The prozac has actually made my vertigo and dizziness much worse. I just began taking it 3 days ago, but I am questioning whether it is right for me or not. I told my Ear, Nose, and Throat doctor that I began taking prozac and he told me that could make my balance much worse. My primary and physical therapist disagree. The prozac is certainly making me more dizzy right now, but I wasn t sure if that is just a normal side effect as my body is getting used to the medication, or if the ENT is right and I should stop before possibly making my balance from the labrynthitis worse. I really don t know what the correct answer is and I am tired of suffering from this.

doctor1 MD

I have multiple sclerosis, copd, fibromyalgia and I am on 11 medications, is there anyway to cut back some of these medications ? do you need to know all of them list of meds. bethanechol omeprazole dicyclomine meloxicam tecfidera cycobenzapr diazepam oxycodone Prozac or fluoxetine lyrica

doctor1 MD

hey guys. im looking to get off fluoxetine . im looking at certain supplements. will tryrosine or tryptophan aid in helping me get off prozac . if so how much should take and for how long? are there any long term effects to taking tryptophan or...

doctor1 MD

I am dipressed because of my wife not listening and creating fight everyday in home. it is affecting my son. not able to think of diverse now. what to do?

doctor1 MD

15 year old female had severe abdominal pain that comes and goes with nausea . just started on Levonor, Montelukast , fluoxetine , and omeperazole. should she see a specialist? just saw the doctor each day for the last 2 days and treated a couple...